# SDR CA101108008

- Difficulty date: November 6, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 89,939 hours, 8,620 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Printer
- Part number: 22284723
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON GROUND, MAINTENANCE NOTICED A VERY STRONG BURNING SMELL IN FLT DECK.  ACARS PRINTER FOUND TO BE AT FAULT.  PRINTER REPLACED.
